Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4

Thread: this rash

  1. #1
    swole256 is offline Junior Member
    Join Date
    Jul 2003
    Location
    kentucky
    Posts
    88

    this rash

    I get a rash on the bend of my leg everytime i use prop does anyone know what it is or what i can do to make it go away it itches bad.

  2. #2
    P Rock's Avatar
    P Rock is offline Member
    Join Date
    Jun 2004
    Location
    New York Fckin City
    Posts
    586
    must be a alergic reaction to the prop. try some cortison creme or elidel creme.

  3. #3
    CYKOTIK is offline Associate Member
    Join Date
    Aug 2004
    Posts
    159
    Is the rash near the injection site? if you have a rash near the injection site and its hot when u touch it and really red that could be an infection called cellulitis i had this once and ended up in hospital.

  4. #4
    swole256 is offline Junior Member
    Join Date
    Jul 2003
    Location
    kentucky
    Posts
    88
    the rash i right on top of my calve and i been doing quad injections and its not hot it just itches its pretty red could be just becouse the scratching

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •